# SDR USAA030086

- Difficulty date: May 24, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 58,093 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CRACKED .25 INCH, STATION 560, NR 1 CARGO DOOR CUTOUT, DOOR STOP FITTING, UNDER S18R-S22R.  REMOVED FRAME WEB AND REPLACED PER EA 87260.  (M)
